Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
freakky

Help Please...Off Accutane for a month now, LIPS STILL SUPER DRY!!!

Recommended Posts

I have been off accutane for a month now, and my lips have gotten a little better but not much. How long does it usually take for the side effects to subside?? I was on 80mg for 5 months. I weigh 170 pounds. Thank you

Share this post


Link to post
Share on other sites

hmm, that seems like a moderatly high dose, so it might take some patience for your lips to return to normal. Have you tried switching to a new brand of chapstick? Some brands seem to dry my lips out even more (especially beeswax and carmex).

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×